MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS LLC BARD SNARE OUS; DEVICE, PERCUTANEOUS RETRIEVAL

HERAEUS MEDICAL COMPONENTS LLC BARD SNARE OUS; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number SP-4094-002
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.Device was discarded by user and is not available for evaluation.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous inferior vena cava filter retrieval using a snare retrieval kit.During the procedure, the snare loop allegedly got caught on the filter leg.It was further reported that a tip marker fell into the blood vessel.Current status of the patient is unknown.

Brand Name
BARD SNARE OUS
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS LLC
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima building 29
guadalupe, cartago 30106
CS   30106
Manufacturer Contact
tim desaulniers
5030 centerville road
st. paul, MN 55127
MDR Report Key23352111
Report Number3008988055-2025-00012
Device Sequence Number21115039
Product Code MMX
UDI-Device Identifier00857834006551
UDI-Public(01)00857834006551(17)271217(10)9018471871
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP-4094-002
Device Catalogue NumberSRK35
Device Lot Number9018471871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown